# SDR FDEA201409042460

- Difficulty date: September 4, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 54,500 hours, 20,111 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N6603261
- Part serial: SAC0105
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERNAL SKIN, FWD LOWER EDGE DENTED.  EVALUATED DENT, FOUND TO BE OUT OF LIMITS IAW SRM 52-30-01, FIG 101, DEATAIL VI.  REPAIRED IAW SRM 52-30-01, REPAIR NR 4 AND EA F-5230-T0310083 TITLE; DOORS-  CARGO DOOR/HYD SYS-AFT CARGO DOOR EXTERNAL SKIN REPAIRS.  MAJOR REPAIR (CAT. "B")
